MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-50-030-120-P6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dates of event: estimated dates.The device was not returned for analysis as the stent remains in the patient.The lot history record (lhr) for this product could not be reviewed and a similar complaint query could not be performed because the product was not returned for evaluation and the lot number was not reported.The reported patient effect of restenosis is listed in the supera instructions for use as a known potential patient effect.Based on the reported information, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.The surgical procedure was related to case circumstances.There is no indication of a product quality issue with respect to manufacture, design or labeling.Literature attachment: pathology and multimodality imaging of acute and chronic femoral stenting in humans.The other supera referenced as case ten in the article is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the 5.0x30 mm supera stent was implanted in the superficial femoral artery to treat the patient with intermittent claudication.300 days after the implant procedure, the patient had in-stent restenosis.This was a patient referenced as case six in the article titled, pathology and multimodality imaging of acute and chronic femoral stenting in humans.
 
Additional Manufacturer Narrative
This report is being resubmitted to ensure the enclosed attachment can be easily opened by the fda.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9842533
Report Number2024168-2020-02520
Device Sequence Number2886226
Product Code NIP
UDI-Device Identifier08717648211874
UDI-Public08717648211874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-50-030-120-P6
Device Catalogue NumberS-50-030-120-P6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age67 YR